Stability of linear stochastic functional-differential equations with constantly acting perturbations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 198-207
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a1,
author = {R. I. Kadiev and A. V. Ponosov},
title = {Stability of linear stochastic functional-differential equations with constantly acting perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {198--207},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a1/}
}
TY - JOUR AU - R. I. Kadiev AU - A. V. Ponosov TI - Stability of linear stochastic functional-differential equations with constantly acting perturbations JO - Differencialʹnye uravneniâ PY - 1992 SP - 198 EP - 207 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a1/ LA - ru ID - DE_1992_28_2_a1 ER -
R. I. Kadiev; A. V. Ponosov. Stability of linear stochastic functional-differential equations with constantly acting perturbations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 198-207. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a1/